I started taking Yasmin for the 1st time on the 1st day of my last period, I came off my period on Thursday and on Saturday I started getting a pinkish discharge which has continued, Iv never had spotting before and don't know if this is a common side effect. I hadn't taken another form of contraception pill since last August as I'd relied on condoms.
Breakthrough bleeding and spotting is very common when first starting the pill. It takes a while for birth control pills to supress your own hormones and sometimes you will get spotting and breakthrough bleeding. No worries-you are fine. This will subside as your body gets used to the new hormones. This can take up to 6 months in some women for the cycle to fully regulate out.
I've never personally used birth control pills, but every once in a while my period acts like it ended for a day or two, then it starts up back again, but with very light spotting. It's like a pinkish discharge, kind of like you've stated, like my ovulation discharge, but with just enough color for me to have to use protection. It's like my body punking my head, seriously. I'm sure it's just your body adjusting to the new levels of hormones in your body. I swear our bodies just love screwing with our heads, LOL! And I agree with kaismama, it's really nothing you should worry about unless you're hemorrhaging or something.
I've Just started taking Yasmin last Friday 7 ago on the first day of my period. i thought it would stop my period straight away but instead I had a nX ormal 4 day period and I have also started having pinky discharge which alarmed me as I've never had that before from Yasmin. But now I know it's spotting from the hormone change thats made me feel better, thanks guys.
- Yasmin Information for Consumers
- Yasmin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Yasmin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Sep 2009 • 1 answer
Posted 3 Apr 2013 • 2 answers
Posted 26 Dec 2013 • 1 answer
Posted 5 Nov 2016 • 1 answer
Posted 12 Dec 2016 • 0 answers